# SDR SCNA20211028090

- Difficulty date: October 9, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 46,602 hours, 26,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR WEB AROUND NUTPLATE @STA. 1016, LBL 37, WL 208. REMOVED AND REPLACED SHEAR WEB @ STA 1016, LBL 37, WL 208 IAW SRM 51-10-02-0G-0 AND BOEING DWG'S 140A9870 REV A AND DWG 147A7500 REV
